# SDR SWIA202264698

- Difficulty date: January 8, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FRAME FS 333.00 BETWEEN STGR 26R Â€“ 25R   (C CHECK RO 02/25/2022)   INSTALLED NEW FRAME FS333.00 BETWEEN STGR 26R Â€“ 25R  REF CRJ 700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01,DWG # SH670-31356. REV-NC AND DWG # SH670-32420 REV-E. COMPLIED WITH TASK 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS
